Počet záznamů: 1  

Emphatic convergence and sequential solutions of generalized linear differential equations

  1. 1.
    SYSNO0369691
    NázevEmphatic convergence and sequential solutions of generalized linear differential equations
    Tvůrce(i) Halas, Z. (CZ)
    Monteiro, G.A. (BR)
    Tvrdý, Milan (MU-W) RID, ORCID, SAI
    Zdroj.dok. Memoirs on Differential Equations and Mathematical Physics. Roč. 54, - (2011), s. 27-49
    Druh dok.Článek v odborném periodiku
    CEZAV0Z10190503 - MU-W (2005-2011)
    Jazyk dok.eng
    Země vyd.GE
    Klíč.slova generalized linear differential equation * continuous dependence on a parameter * Kurzweil-Stieljes integral
    URLhttp://www.rmi.ge/jeomj/memoirs/vol54/abs54-2.htm
    Trvalý linkhttp://hdl.handle.net/11104/0203698
    Název souboruStaženoVelikostKomentářVerzePřístup
    Tvrdy.pdf1259.8 KBVydavatelský postprintvyžádat